| Catalog Number |
4251129-02 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) photo was submitted to the manufacturer for evaluation.Through visual examination, a used introcan safety g20 catheter hub and a medical gauze soaked with blood wrapped around the catheter hub was observed.A kink at the middle of the capillary was also observed.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: brief inquiry description: blood leaking at the insertion site and cath kinked.Detailed inquiry description: blood was leaking at the insertion site around the catheter and the hub.When the catheter was removed, the cath was kinked.Placement was in the forearm.Patient injury or death no.Was medical intervention necessary no.Was therapy incomplete, incorrect or interrupted yes.Describe: had to place a new iv cath.